# SDR CA130605003

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 65-A90
- Aircraft time: 16,381 hours
- Engine: Pwa PT6A20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048006
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEECH 90 DEPARTED AIRPORT AND HAD DUAL GENERATOR FAIL LIGHTS. THE AIRCRAFT RETURNED TO BASE). DISCOVERED THE RIGHT STARTER/GENERATOR HAD FAILED, IT WAS ALSO FOUND, THAT THE LEFT ENGINE SHUNT WAS TRIPPED, INDICATING LEFT GEN FAILURE AS WELL. RIGHT GENERATOR REPLACED (388 TSO), LEFT GENERATOR RESET, AND AIRCRAFT RETURNED TO SERVICE.
